# SDR UALA2013032802012

- Difficulty date: March 28, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 86,684 hours, 13,818 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT NO START 2 ATTEMPTS.  APU INOP. DF. REF MEL 49 11D. INF-  :BIT APUC FAULTING THE FAN VALVE. INF-  :IPC 49-51-00-00K PAGE 1 ITEM 100. (PCN 645-3645).  RPL-  :DISREGARDED NUISANCE OIL COOLER FAN AIR VALVE.  VALVE HAS BEEN ELIMINATED REF POST SB 49-73-91.  REPLACED LOP SWITCH REF AMM 49-27-00.
